RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1987, Volume 132(174), Number 3, Pages 391–400 (Mi msb1873)  

This article is cited in 1 scientific paper (total in 1 paper)

Convergence of simultaneous Padé approximants for a class of functions

V. N. Sorokin


Abstract: This paper investigates rational approximations of a Markov function that have the highest order of contact with it at infinity, and whose denominators are invariant under multiplication of their argument by a root of unity of some fixed degree (such approximations are used in many number-theoretical problems). The approximations converge under mild restrictions on the measure. Moreover, the denominators of the approximants and the corresponding functions of the second kind have logarithmic asymptotics expressible in terms of a certain extremal measure which, in the simplest case, is the Tchebycheff measure. An explicit form is found for the extremal measure in the general case; in fact, the inverse of the distribution function is expressed in terms of elementary functions, the power moments are calculated, and the Markov function of the extremal measure is connected with algebraic equations and generalized hypergeometric functions.
Bibliography: 10 titles.

Full text: PDF file (522 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 60:2, 385–394

Bibliographic databases:

UDC: 517.53
MSC: 30E10, 42C05
Received: 06.11.1985

Citation: V. N. Sorokin, “Convergence of simultaneous Padé approximants for a class of functions”, Mat. Sb. (N.S.), 132(174):3 (1987), 391–400; Math. USSR-Sb., 60:2 (1988), 385–394

Citation in format AMSBIB
\Bibitem{Sor87}
\by V.~N.~Sorokin
\paper Convergence of~simultaneous Pad\'e approximants for a~class of functions
\jour Mat. Sb. (N.S.)
\yr 1987
\vol 132(174)
\issue 3
\pages 391--400
\mathnet{http://mi.mathnet.ru/msb1873}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=889600}
\zmath{https://zbmath.org/?q=an:0633.41013|0626.30034}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 60
\issue 2
\pages 385--394
\crossref{https://doi.org/10.1070/SM1988v060n02ABEH003176}


Linking options:
  • http://mi.mathnet.ru/eng/msb1873
  • http://mi.mathnet.ru/eng/msb/v174/i3/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Starovoitov, N. V. Ryabchenko, “Determinantnye predstavlenie sovmestnykh approksimatsii Pade”, PFMT, 2010, no. 4(5), 46–49  mathnet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:171
    Full text:53
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019